| Model Number |
MAXIMA 3 WHEEL SC901 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
10/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer was getting off of the scooter seat to get into their vehicle.While getting off of the seat, the swivel lever on the seat mount allegedly broke loose allegedly causing the seat to spin and throwing the customer to the asphalt.
Additional Manufacturer Narrative
Seat only- the seat lever was not returned for examination.The post for the lever was fractured.(the remnant post was not returned for examination) it is unknown what caused this fracture.
Event or Problem Description